# SDR CA140605001

- Difficulty date: May 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Condition: Binding
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LT AND RT MLG FAILED TO RETRACT AFTER TAKEOFF.  WHILE PREPARING FOR ALTERNATE EXTENSION, RT MLG RETRACTED.  REPLACEMENT OF SECONDARY MLG SELECTOR VALVE DUE TO BINDING DURING OPS IAW MM, TASK NR 29-21-06-000-801 AND 29-21-06-400 801. LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS FUNCTIONAL TEST GOOD SEVERAL TIMES IAW MM TASK NR 32-31-00-720-801.  LANDING GEAR ALTERNATE EXTENSION SYS OPS TEST GOOD IAW MM, TASK 32-34-00-710-801.  ALL INDICATIONS NORMAL DURING OPS AND FUNCTIONAL TESTS.
